# SDR REXA2012081101254

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 23,150 hours, 20,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY CEILING LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY FLOOD LIGHT IAW AMM 33-51-16.  OPS CHECKED GOOD.  AICRAFT OK FOR SERVICE.
